# SDR AALA20021023

- Difficulty date: July 16, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, LEFT AND RIGHT EXTERIOR OVERWING EMERGENCY LIGHTING INOPERATIVE.  REPLACED EXTERIOR EMERGENCY LIGHTING BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
